EconPapers    
Economics at your fingertips  
 

Unilateral Support Equilibrium, Berge Equilibrium, and Team Problems Solutions

Bertrand Crettez ()
Additional contact information
Bertrand Crettez: Université Panthéon-Assas, Paris II, CRED, EA 7321

Journal of Quantitative Economics, 2019, vol. 17, issue 4, No 2, 727-739

Abstract: Abstract We compare two notions of equilibrium for other-regarding agents, namely Berge and unilateral support equilibria. A Berge equilibrium is a strategy profile such that the teammates of each agent choose their strategies in order to maximize his utility. A unilateral support equilibrium is a strategy profile such that the teammates of each agent non-cooperatively choose their strategies to maximize his utility. By definition the level of cooperation in a unilateral support equilibrium is no higher than in a Berge equilibrium. Yet, relying on ideas from Team theory, we provide conditions under which a unilateral support equilibrium is also a Berge equilibrium. We also provide conditions under which a unilateral support equilibrium is a Berge–Vaisman equilibrium, i.e., a strategy profile which is a Berge equilibrium and such that the payoff of each player is no lower than his maximin value.

Keywords: Berge equilibrium; Berge–Vaisman equilibrium; Berge–Nash equilibrium; Unilateral support equilibrium; Team optimal solution; Person-by-person optimal solution; Mutually beneficial practice (search for similar items in EconPapers)
JEL-codes: C7 D (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s40953-019-00168-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jqecon:v:17:y:2019:i:4:d:10.1007_s40953-019-00168-w

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40953

DOI: 10.1007/s40953-019-00168-w

Access Statistics for this article

Journal of Quantitative Economics is currently edited by Dilip Nachane and P.G. Babu

More articles in Journal of Quantitative Economics from Springer, The Indian Econometric Society (TIES) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-03
Handle: RePEc:spr:jqecon:v:17:y:2019:i:4:d:10.1007_s40953-019-00168-w